Abstention as an escape from Arrow's theorem
No abstract is available for this item.
Volume (Year): 25 (2005)
Issue (Month): 1 (October)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/355|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Donald G. Saari, 1998. "Connecting and resolving Sen's and Arrow's theorems," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 15(2), pages 239-261.
- Moulin, Herve, 1994. "Social choice," Handbook of Game Theory with Economic Applications,in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 31, pages 1091-1125 Elsevier.
When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:25:y:2005:i:1:p:221-226. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.